# SDR AALA202208254432

- Difficulty date: August 22, 2022
- Submitted: August 25, 2022
- Operation: Air carrier
- Aircraft: N402AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 8750
- Aircraft time: 9,647 hours, 2,683 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: Misinstalled
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: PROPERLY ATTACH AND STOW MOORING LINE ON LIFE RAFT IN STOW BIN 26R. PROPERLY ATTACHED AND STOWED MOORING LINE ON LIFE RAFT IN STOW BIN 26R PER ZODIAC AERO EVACUATION SYSTEMS P-12324 STEP 47 THOUGH STEP 51.
